Alright so I got treated for a yeast infection by my doctor, but my symptoms refused to go away (heavy yellowish-white discharge) so I went back to he doctor today and apparently all of my tests came back negative and I didn't have a yeast infection to begin with.
I'm happy that I dont' have one, but now I'm stuck with this heavy discharge that is very uncomfortable . My doctor took some more swabs just to be sure but she says that the discharge is a side effect from the birth control pill (I'm on triphasil).
She asked me if I would consider going off the pill because of the the discomfort of the pill and I said I wasn't sure. But now I'm really debating whether I want to or not.
I've been on the pill for 4-5 years now, and I love knowing exactly when my period is going to come and go, [I also enjoy that fact that it protects me from getting pregnant ]
So I'm not exactly sure what I should do. Does anybody else have the same problem as I do? I find the discharge to be VERY uncomfortable and also embarrassing, but I enjoy being on the pill.
So if anyone could give me any feedback, that would be great.
Posts: 1000 | From: Canada | Registered: Oct 2001
| IP: Logged |
I have the same problem. However I am not on birth control and have not seen a docter yet.. So mine could very well be a yeast infection. You could change to a different brand of birth control, due to it might not have the same side effects as triphasil
Posts: 2 | From: Saskatchewan | Registered: Jul 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.